I seem to get angry and cry more when I have gone more than 4 days without sex. Is this a normal thing? I have recently switched to the generic version of Wellbutrin and finally got my sex drive back. The problem is it seems my libido has gone into overdrive. I would love to have sex everyday, but my husband does not seem to be able to do that. If I go longer than 4 days it seems that I get very angry and cry more. I get upset at the smallest things. If we have sex at least every 4 days this does not occur, but it seems that he cannot go every 4 days. When I bring the subject up he informs me he could have sex other day, but he is too tired or his back hurts or something else. We have been married for 17 years and I feel like maybe this is something that is my fault. Can anyone provide advice or is this a side effect? I do not want to switch to another anti depressent because they seem to dull my libido and make me not care about anything. Please help. Chele P.View Thread
I have only been with my husband because of sexual abuse when I was only 5 that lasted 2 years. He has worked with me through any and all hangups I might have had. I would say that having him & experimenting in different positions & ways has been the greatest influence. I just signed up so I hope to find more ways & get through a current rough patch. Signed Libido backView Thread
I understand the frustration also. I have thought of sex toys, as masturbation would not work for me, but I do not know how to approach this with my husband. If you are able to approach your boyfriend regarding sex toys, then I would go that route.
I just got my sex drive back when I switched medications & I do not want to lose it. I think it is what it would have been if I did not need the medications so I want to be myself as much as possible.
Good luck with the situation and I hope it works out.View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.